Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariance of the essential spectrum


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 71 (1965), 365-367
MathSciNet review: 0174979
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Š. Birman, On the spectrum of singular boundary-value problems, Mat. Sb. (N.S.) 55 (97) (1961), 125–174 (Russian). MR 0142896
  • 2. Felix E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1960/1961), 22–130. MR 0209909
  • 3. Angus E. Taylor, Spectral theory of closed distributive operators, Acta Math. 84 (1951), 189–224. MR 0040582
  • 4. František Wolf, On the invariance of the essential spectrum under a change of boundary conditions of partial differential boundary operators, Nederl. Akad. Wetensch. Proc. Ser. A 62 = Indag. Math. 21 (1959), 142–147. MR 0107751


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11296-4